Triaminic Multi Symptom Fever And Cold Pain Reliever - 4 Fl. Oz.

Triaminic Multi Symptom Fever And Cold Pain Reliever - 4 Fl. Oz.

Loading..
Active Ingredients: In Each 5 ml Acetaminophen (160 mg), Chlorpheniramine Maleate (1 mg), Phenylephrine HCI (2.5 mg), Phenylephrine HCI (2.5 mg). Purpose: Pain Reliever/Fever Reducer, Antihistamine, Nasal Decongestant., Nasal Decongestant. Inactive Ingredients: Anhydrous Citric Acid, Calcium Sulfate, Carrageenan, D&C Red 33, Edetate Disodium, FD&C Blue 1, FD&C Red 40, Flavor, Glycerin, Polysorbate 80, Purified Water, Sodium Benzoate, Sorbitol Solution, Sucrose, Tribasic Sodium Phosphate, Xanthan Gum.
Fever & Cold, Multi-Symptom, Grape, Children's

Ages 6 to 11 years. Suspension. Children's Acetaminophen (pain reliever/fever reducer). Chlorpheniramine maleate (antihistamine). Dextromethorphan HBr (cough suppressant). Phenylephrine HCI (nasal decongestant). Cold & Flu symptom relief. Fever. Runny & stuffy nose. Aches & pains. Sore throat. Cough. What you need to help make your child feel better. The triaminic brand provides a broad range of products, created with the needs of children in mind. Trusted by parents for over 50 years. For more information plus helpful tips visit www.triaminic.com or call the triaminic clinic, 1-800-kids-987. Parents: Learn about teen medicine abuse www.StopmedicineAbuse.org. Questions or comments? Call 1-800-452-0051. Other information: Each 5 ml contains: sodium 3 mg. Contains no aspirin. Store at controlled room temperature 68-77 degrees F (20-25 degrees C). Protect from light. Close cap tightly.

More

Product Attributes
Warning Contains: Child-resistant safety cap. Do not use if printed neckband is broken or missing. Liver warning: This product contains acetaminophen. Severe liver damage may occur if your child takes More than 5 doses in 24 hours, which is the maximum daily amount, with other drugs containing acetaminophen.. Allergy alert acetaminophen may cause severe skin reactions. Symptoms may include skin reddening, blisters, rash., rash, If a skin reaction occurs, stop use and seek medical help right away.. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied of followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use in a child under 4 years of age, if your child is allergic to acetaminophen, with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug containing acetaminophen, ask
Directions General directions: This products does not contain directions or complete warnings for adult use. Do not give more than directed. Shake well before use. May be given every 4 hours, while symptoms persist. Do not give more than 5 doses in 24 hours unless directed by a doctor. Use enclosed dosing cup only. Keep for use with this product. Do not use any other dosing device. Age group directions: Children 4 to Under 6 Years of Age: Do not use unless directed by a doctor. Children 4 to Under 6 Years of Age: Do not use unless directed by a doctor. Children 6 to Under 12 Years of Age: 10 ml.
About the Producer Gsk Consumer Healthcare
Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.